Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 184, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 26, 2014, 4:24 PM MDT for 4 counties in Colorado. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2014, 4:24 PM MDT (22:24 UTC)
- Expired
- Aug 26, 2014, 4:41 PM MDT
- In force
- 17 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Bent County, CO, Las Animas County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 122 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.4 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
064
WUUS55 KPUB 262224
SVRPUB
COC009-011-071-089-262315-
/O.NEW.KPUB.SV.W.0184.140826T2224Z-140826T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
424 PM MDT TUE AUG 26 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
SOUTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO...
NORTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO...
SOUTHERN BENT COUNTY IN SOUTHEAST COLORADO...
* UNTIL 515 PM MDT
* AT 424 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES
SOUTHEAST OF HIGBEE...OR 31 MILES SOUTHEAST OF NORTH LA JUNTA...
MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL LAS ANIMAS...SOUTHEASTERN OTERO...NORTHWESTERN BACA
AND SOUTHERN BENT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3764 10345 3794 10319 3769 10279 3743 10318
TIME...MOT...LOC 2224Z 220DEG 16KT 3760 10321
HAIL...1.00IN
WIND...60MPH
$$
SR1 follow-up statement
658
WWUS55 KPUB 262241
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
441 PM MDT TUE AUG 26 2014
COC009-011-071-089-262250-
/O.CAN.KPUB.SV.W.0184.000000T0000Z-140826T2315Z/
LAS ANIMAS CO-OTERO CO-BACA CO-BENT CO-
441 PM MDT TUE AUG 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS...
SOUTHEASTERN OTERO...NORTHWESTERN BACA AND SOUTHERN BENT COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3764 10345 3794 10319 3769 10279 3743 10318
TIME...MOT...LOC 2238Z 220DEG 16KT 3766 10315
$$
SRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 2:45 PM MDT, 1 hour 39 minutes earlier.
Area forecast discussion, Aug 26, 2:45 PM MDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 245 PM MDT TUE AUG 26 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 243 PM MDT TUE AUG 26 2014 ...FLASH FLOOD POTENTIAL THROUGH THIS EVENING WITH A ONE OR TWO ISOLD SVR.... CURRENTLY... PLENTY OF MOISTURE ACROSS THE REGION AS REMNANTS OF PACIFIC TROPICAL CYCLONES MOVE ACROSS THE REGION. PWATS ARE QUITE HIGH ACROSS THE AREA WITH VALUES OF 1.3 TO 1.4" OVER PLAINS AND ABOUT AN INCH OVER THE HIGHER TRRN. MAIN TROUGH STILL BACK IN NV...BUT A LEAD SHORT WAVE WAS COMING AROUND THE TROUGH AND WAS LOCATED OVER NW AZ EARLY THIS AFTERNOON. PLENTY OF STORMS ARE ALREADY UNDERWAY ACROSS THE REGION. REST OF TODAY INTO THIS EVENING... ALL GUIDANCE INDICATE WET CONDITIONS OVER MOST OF THE REGION. HRRR WAS FAVORING THE FAR EASTERN PLAINS AND RATON MESA REGION WHILE RAP WAS FOCUSED A BIT MORE UP NEAR THE PIKES PEAK REGION. GIVEN THE FORCING AND PLENTY OF MOISTURE...ALL AREAS WILL LIKELY SEE SHOWERS AND STORMS...WITH LOCALLY HEAVY RAIN LIKELY ACROSS A GOOD PART OF THE REGION. BEST CHANCE WILL BE ALONG A WEAK SFC BOUNDARY WHICH EXTENDS NW-SE ACROSS E CENTRAL CO. BURN SCAR AREAS WILL BE ESPECIALLY SUSCEPTIBLE TO FLOODING. HPC IS TARGETING CENTAL AND NE CO FOR HEAVY RAIN LATER THIS AFTERNOON AND EVENING. SEE LATEST MESO PRECIP DISCUSSION (MPD) FROM THE WPC. TONIGHT... UNLIKE MOST EVENTS...CONVECTION WILL LIKELY CONTINUE THROUGH THE NIGHT ACROSS THE REGION. BEST FORCING/DIFFLUENCE ALOFT COMES ACROSS THE SW MTNS DURING THE EARLY MORNING HOURS AND SOME GUIDANCE SHOWS LOCALLY HEAVY RAIN ACROSS THE MTNS TONIGHT...ESPECIALLY S OF US-50. FOR THIS REASON...CONTINUED FLASH FLOOD WATCH THROUGH 3 AM WED MORNING. WITHOUT SAYING...KEPT POPS UNCHARACTERISTICALLY HIGH THROUGH THE NIGHTTIME PERIODS. THERE COULD BE SOME LIGHT SNOW ACCUMS ACROSS THE C MTNS TONIGHT. TOMORROW... MAIN LOW ALOFT WILL BE OVER THE REGION. TEMPS WILL BE COOL ALOFT SO MAY SEE SOME BETTER INSTABILITY AS SOME DRIER AIR WILL ADVECT IN ALLOWING FOR MORE SUN OVER THE REGION DURING THE EARLY PART OF THE DAY TOMORROW. STILL COULD SEE SOME LOCALLY HEAVY RAIN TOMORROW BUT BELIEVE IT WILL BE MORE SCATTERED THAN TODAY. WITH THE TROUGH LIFTING TO THE NORTHEAST...THE BEST CHANCE OF RAIN TOMORROW WILL BE ACROSS THE C MTNS AND PIKES PEAK REGION. WE MAY SEE A BIT BETTER CHANCE OF ORGANIZED CONVECTION TOMORROW AS SHEAR WILL BE A BIT STRONGER AND CAPES WILL BE ABOUT 1000-1500 OVER THE E PLAINS DURING THE AFTERNOON TIME PERIOD. CONVERGENCE ALONG THE SFC TROUGH AXIS WILL BE MORE THAN SUFFICIENT TO GET STORMS GOING...AND WITH THE TROUGH ALOFT STILL TO OUR WEST FAVORABLE UVV WILL BE OVER THE PLAINS. SPC HAS A GOOD PART OF THE PLAINS IN A 5% RISK. STORMS TOMORROW SHOULD BE MOVING AT A BIT BETTER CLIP AS COMPARED TO TODAY. \/HODANISH .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 243 PM MDT TUE AUG 26 2014 ...DRY AND WARMER CONDITIONS TO RETURN OVER THE WEEKEND... WEDNESDAY NIGHT THROUGH FRIDAY...MODELS CONTINUE TO BE IN FAIRLY GOOD AGREEMENT ON SWINGING THE UPPER TROUGH ACROSS THE REGION THROUGH THIS WEEK. WEDNESDAY EVENING THE TROUGH WILL BE LOCATED OVER THE CO/UT STATE LINE...AND WILL SHIFT EAST THROUGH THU AND FINALLY REACH THE OK AND TX PANHANDLES FRI MORNING. A SFC COLD FRONT STILL LOOKS LIKE IT WILL DIVE SOUTH ACROSS THE PALMER DVD LATE WED NIGHT...AND WILL COMBINE WITH FAVORABLE UPPER DYNAMICS AND A HEALTHY AMOUNT OF MOISTURE TO PROVIDE WIDESPREAD CONVECTION ACROSS THE FORECAST AREA WED NIGHT AND THU. AS THE TROUGH CONTINUES EAST PCPN COVERAGE WILL START TO LESSEN THU NIGHT...THEN FINALLY DIMINISH TO THE EAST FRI MORNING AS THE SYSTEM PULLS AWAY. LOOK FOR SCATTERED POPS FOR MUCH OF THE AREA WED EVE THROUGH THU...WITH PCPN LIKELY OVER THE MTS. TEMPS ARE EXPECTED TO REMAIN COOLER THROUGH FRI WITH MAX TEMPS IN THE UPPER 70S AND 80S FOR THE PLAINS...AND 60S AND 70S FOR THE HIGH VALLEYS. THE COOLER AIR ASSOCIATED WITH THIS SYSTEM MAY ACTUALLY BRING SOME FRESH SNOW TO THE HIGHEST PEAKS AS WELL. SATURDAY THROUGH TUESDAY...A RIDGE OF HIGH PRESSURE BUILDS OVER THE SW US FOR SAT...THEN FLATTENS OUT AS ANOTHER BROAD TROUGH PASSES TO THE NORTH. AT THIS TIME...THIS TROUGH SHOULD KEEP THE MAJORITY OF THE ENERGY...AND PCPN...NORTH OF THE CWA AND SOUTHERN CO SHOULD EXPERIENCE BRISK W-SW FLOW ALOFT. THIS WILL HELP PRODUCE DRIER AND WARMER CONDITIONS OVER THE WEEKEND AND INTO THE NEXT WORK WEEK...WITH SUNDAY BEING THE WARMEST DAY OF THE EXTENDED PERIOD. PCPN CHANCES ARE FORECAST TO BE RESTRICTED TO JUST ISOLATED DIURNAL ACTIVITY OVER THE HIGHER TERRAIN...AND TEMPS WILL CLIMB BACK UP INTO THE 80S NEARING 90 F FOR THE PLAINS...AND INTO THE UPPER 70S AND 80S FOR THE HIGH VALLEYS. MOORE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 243 PM MDT TUE AUG 26 2014 SCATTERED SHOWERS AND THUNDERSTORMS WILL BE PREVALENT OVER THE REGION AS AN UPPER LEVEL DISTURBANCE MOVES OVER THE AREA. UNLIKE MOST NIGHTS WHEN CONVECTION DECREASES AFTER SUNSET...SHOWERS AND STORMS WILL LIKELY CONTINUE THROUGH THE NIGHTTIME HOURS ACROSS THE REGION. SOME LOCALLY HEAVY RAIN WILL BE POSSIBLE THROUGH THE EARLY MORNING HOURS ALL AREAS. FOR TOMORROW...SHOWERS AND STORMS WILL BE MORE SCATTERED BUT LOCALLY HEAVY RAIN WILL STILL BE POSSIBLE. ISOLD STRONGER STORMS WILL BE POSSIBLE THIS AFTERNOON AND TOMORROW AFTERNOON. LOW CIGS...MVFR...WILL ONCE AGAIN BE POSSIBLE ON THE PLAINS AFTER 08Z...AND LAST THROUGH ABOUT 16Z. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COZ066>068-072>089- 093>099. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Aug 26, 11:08 AM MDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1108 AM MDT TUE AUG 26 2014 COZ058>089-093>099-271715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1108 AM MDT TUE AUG 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL INCREASE IN INTENSITY AND COVERAGE AS THE AFTERNOON PROGRESSES. A WEATHER DISTURBANCE WILL MOVE ACROSS EASTERN COLORADO TONIGHT AND SHOULD LEAD TO THUNDERSTORMS CONTINUING OVER THE SOUTHEASTERN PLAINS INTO THE LATE NIGHT HOURS. THE MAIN THUNDERSTORM THREATS TODAY WILL BE DANGEROUS LIGHTNING AND WIND GUSTS AROUND 40 MPH. SMALL HAIL WILL ALSO BE POSSIBLE WITH SOME OF THE STRONGER STORMS. LOCALLY HEAVY RAIN WILL BE A THREAT...ESPECIALLY ON BURN SCARS AND IN URBAN AREAS. ONE OR TWO STORMS THIS AFTERNOON COULD BECOME MARGINALLY SEVERE...MAINLY OVER EL PASO...CROWLEY AND KIOWA COUNTIES...WITH HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER AND NEAR THE HIGHER TERRAIN WEDNESDAY THROUGH THURSDAY...AS AN UNSEASONABLY COOL UPPER LEVEL STORM SYSTEM MOVES SLOWLY ACROSS THE STATE. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER THE SOUTHEAST COLORADO PLAINS THROUGH THURSDAY NIGHT AS WELL. WITH ABUNDANT MONSOON MOISTURE OVER THE AREA...FLASH FLOODING WILL BE POSSIBLE OVER MUCH OF THE AREA. OTHER STORM THREATS WILL INCLUDE LIGHTNING AND WIND GUSTS TO 40 MPH. SOME OF THE STRONGER STORMS MAY BE CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER. THERE WILL ALSO BE THE POTENTIAL FOR SEVERAL INCHES OF ACCUMULATING SNOWFALL ACROSS THE HIGHER MOUNTAIN PEAKS WEDNESDAY THROUGH THURSDAY. WARMER AND DRIER AIR WILL START TO MOVE INTO THE AREA ON FRIDAY WHICH WILL CONTINUE INTO THE UPCOMING HOLIDAY WEEKEND. THERE WILL...HOWEVER...BE ENOUGH MOISTURE TO SUPPORT SOME ISOLATED AFTERNOON AND EVENING THUNDERSTORMS...ESPECIALLY OVER AND NEAR THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT. HODANISH
In the hours before
Special weather statement, Aug 26, 1:00 PM MDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
100 PM MDT TUE AUG 26 2014
COZ081-084-085-261930-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
100 PM MDT TUE AUG 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 130 PM MDT...
AT 100 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR CHIPITA PARK...OR 11 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING NORTHEAST AT 15 MPH.
RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES
FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
NORTHERN COLORADO SPRINGS...WOODLAND PARK...MONUMENT...AIR FORCE
ACADEMY...MANITOU SPRINGS...GREEN MOUNTAIN FALLS...BLACK FOREST...
CHIPITA PARK...CASCADE...GLENEAGLE AND CRYSTOLA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3895 10462 3884 10497 3899 10509 3913 10487
3913 10476
TIME...MOT...LOC 1900Z 239DEG 14KT 3896 10495
ETPSpecial weather statement, Aug 26, 1:24 PM MDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 124 PM MDT TUE AUG 26 2014 COZ074-088-262000- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 124 PM MDT TUE AUG 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 200 PM MDT... AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TRINIDAD...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRINIDAD...COKEDALE...STARKVILLE AND HOEHNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3707 10446 3715 10466 3742 10455 3730 10425 TIME...MOT...LOC 1924Z 207DEG 13KT 3718 10452 ETP
Special weather statement, Aug 26, 1:45 PM MDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
145 PM MDT TUE AUG 26 2014
COZ081-084-085-262015-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
145 PM MDT TUE AUG 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 215 PM MDT...
AT 144 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CRYSTOLA...OR 12 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING NORTHEAST AT 10 MPH.
RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES
FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.
PEA SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN COLORADO SPRINGS...WOODLAND PARK...MONUMENT...AIR FORCE
ACADEMY...MANITOU SPRINGS...GREEN MOUNTAIN FALLS...BLACK FOREST...
PEYTON...CHIPITA PARK...CRYSTOLA...CASCADE AND GLENEAGLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3909 10432 3884 10498 3900 10510 3913 10485
3913 10435
TIME...MOT...LOC 1944Z 231DEG 11KT 3895 10500
ETPSpecial weather statement, Aug 26, 2:18 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 218 PM MDT TUE AUG 26 2014 COZ081-084-085-262045- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 218 PM MDT TUE AUG 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL 245 PM MDT... AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTHWESTERN COLORADO SPRINGS...MOVING EAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...FOUNTAIN...MANITOU SPRINGS...PETERSON AFB... STRATMOOR...FORT CARSON...SECURITY...CIMARRON HILLS AND SECURITY-WIDEFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3871 10484 3885 10493 3898 10468 3878 10459 TIME...MOT...LOC 2018Z 247DEG 8KT 3880 10481 ETP
Special weather statement, Aug 26, 3:02 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 302 PM MDT TUE AUG 26 2014 COZ088-094-262130- EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 302 PM MDT TUE AUG 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY UNTIL 330 PM MDT... AT 301 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES NORTHEAST OF BRANSON...OR 33 MILES NORTH OF DES MOINES...MOVING NORTH AT 25 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL OCCUR WITH SOME OF THE STORMS. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN LAS ANIMAS COUNTY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 3 AM WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3721 10347 3712 10398 3748 10408 3761 10335 TIME...MOT...LOC 2101Z 183DEG 22KT 3723 10371 HODANISH
Special weather statement, Aug 26, 3:42 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 342 PM MDT TUE AUG 26 2014 COZ093-094-097-262215- LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 342 PM MDT TUE AUG 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAS ANIMAS... SOUTHEASTERN OTERO AND SOUTHWESTERN BENT COUNTIES UNTIL 415 PM MDT... AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES NORTH OF KIM...OR 34 MILES SOUTH OF NORTH LA JUNTA...MOVING NORTHEAST AT 50 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM IS ALSO SHOWING ROTATION...AND A SHORT LIVED...BRIEF TORNADO COULD ALSO OCCUR WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HIGBEE. LAT...LON 3738 10334 3745 10355 3784 10354 3772 10303 TIME...MOT...LOC 2141Z 203DEG 42KT 3749 10341 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 6:08 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 37 min |
| Aug 25, 6:23 PM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| Aug 25, 6:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Aug 25, 6:30 PM MDT | Special Weather Statement | PUB | Pueblo | 60 min |
| Aug 25, 6:51 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| Aug 25, 6:58 PM MDT | Special Weather Statement | PUB | Bent | 32 min |
| Aug 25, 7:13 PM MDT | Special Weather Statement | PUB | Bent | 62 min |
| Aug 25, 7:55 PM MDT | Special Weather Statement | PUB | Crowley | 65 min |
| Aug 25, 8:03 PM MDT | Special Weather Statement | PUB | El Paso | 57 min |
| Aug 25, 8:39 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Aug 25, 9:18 PM MDT | Special Weather Statement | PUB | El Paso | 57 min |
| Aug 25, 9:51 PM MDT | Special Weather Statement | PUB | El Paso | 54 min |
| Aug 25, 10:07 PM MDT | Special Weather Statement | PUB | Crowley | 53 min |
| Aug 25, 10:15 PM MDT | Special Weather Statement | PUB | El Paso | 60 min |
| Aug 25, 10:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Aug 25, 10:27 PM MDT | Flash Flood Watch | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 14 more | 29 hr |
| Aug 26, 12:24 PM MDT | Special Weather Statement | PUB | 36 min | |
| Aug 26, 12:40 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 36 min |
| Aug 26, 12:57 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Aug 26, 1:00 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Aug 26, 1:24 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Aug 26, 1:45 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Aug 26, 2:18 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Aug 26, 2:56 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Aug 26, 3:02 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| Aug 26, 3:19 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Aug 26, 3:42 PM MDT | Special Weather Statement | PUB | Bent | 33 min |
| Aug 26, 4:53 PM MDT | Areal Flood Advisory | PUB | Prowers | 67 min |
| Aug 26, 5:31 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Aug 26, 5:52 PM MDT | Areal Flood Advisory | PUB | Bent, Kiowa, Prowers | 113 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.